# SDR IPXA2021052969950

- Difficulty date: May 18, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5327544920600
- Condition: Cracked
- Location: Fr79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MAIN CABIN INTERNAL STRUCTURE L/H FLOOR DECK FR79 SUPPORT L/H UNDERNEATH PANEL 262DM HAS CRACKREMOVED AND REPLACED IAW SRM 51-40-21
